# SDR SCNA20210318014

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8
- Aircraft serial: 30392
- Aircraft time: 66,124 hours, 25,355 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING AFTER TAKEOFF CHECKLIST, GEAR HANDLE MOVED FROM UP TO OFF, NOSE GEAR EXTENDED AND BOTH THE GREEN AND RED NOSE GEAR LIGHTS ILLUMINATED. RAN QRH, GEAR HANDLE MOVED TO UP POSITION DURING QRH PROCEDURE, NOSE GEAR RETRACTED AND ALL LIGHTS EXTINGUISHED. AIR RETURN FOR GEAR DISAGREE LIGHT.   CREW DECLARED AN EMERGENCY.    ON LANDING, ALL GEAR EXTENDED AND LOCKED NORMALLY. PERF. PSEU BITE IAW AMM 32-09-00-860-008, NOT FAULTS, PERF. FIM TSK. 32-30 TASK 811 NO FAULTS, PERF. FIM TASK32-61 TASK 804, NO FAULTS., PERF. AMM TASK 32-61-41-710-801 NO FAULTS NOTED. SUSPECT NLG WAS NOT UP AND LOCKED PRIOR TO SELECTING HANDLE TO OFF PO. PER FIM TASK 32-30 TASK 809 PG. 1 B. (1).
